# SDR UPS07449487

- Difficulty date: February 9, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DMI D341139 - NR 2 PYLON FIRESHIELD DAMAGED AT NAC STA 261.5 AND STA 275.3.  NR 2 PYLON FIRESHIELD REPAIRED AT NAC STA 261.5 TO NAC STA 290.5 AREA AS PER RS R54-54-35772 AND UPS ENGINEERING FILE 747-54-20058.
